Facebook Pixel
EmpowHER Guest

plan b or implantation bleeding?

By Anonymous February 16, 2016 - 7:07am
Rate This

i took plan b the weekend I ovulated. my breast hurt only on the sides and my nipples are tender...ive started getting a brown pink light bleeding yesterday is this implanation bleeding?

Add a Comment1 Comments

HERWriter Guide

Hi Anon!

Plan B is up to 95% effective so it's more likely this is a side effect of the medication rather than implantation bleeding. This kind of bleeding is a common side effect.

Read more here: http://www.empowher.com/emergency-contraception/content/morning-after-pill-emergency-contraception-how-does-it-work


February 16, 2016 - 7:18am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Birth Control

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!